# SDR SWAA2020021214298

- Difficulty date: January 30, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,045 hours, 11,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727j-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT L/H Z ANGLE HAD 3 NUTPLATES WITH CORROSION BETWEEN BS. 727J TO BS. 747. / R&R L/H Z ANGLE IAW SRM.
